# SDR EIA2001250

- Difficulty date: October 1, 2001
- Submitted: December 7, 2001
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65B043132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAE - FOUND INSPECTION OF FUSELAGE SKIN EXTERNAL, DETECTED A CRACK IN THE SKIN.  SKIN WAS ALSO PILLOWED.  INTERNAL INSPECTION REVEALED INNER SKIN EXFOLIATION.  PERFORMED MAJOR REPAIR ON EXTERNAL FUSELAGE SKIN AT BS 800 STRINGER 46R.  (M)
